Alert archive / Ohio / Winter Storm Watches in 2007
Winter Storm Watch 4, NWS Cleveland, OH
NWS Cleveland, OH issued this winter storm watch at Dec 8, 2007, 4:06 AM EST for 4 counties in Ohio. It took effect at Dec 8, 2007, 10:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 8, 2007, 4:06 AM EST (09:06 UTC)
- In effect from
- Dec 8, 2007, 10:00 PM EST
- Expired
- Dec 8, 2007, 3:48 PM EST
- In force
- Issued by
- NWS Cleveland, OH
Counties Lucas County, OH, Ottawa County, OH, Sandusky County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 120 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 9.1 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KCLE 080906 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 406 AM EST SAT DEC 8 2007 ...LOW PRESSURE IS EXPECTED TO TRACK NORTHEAST THIS EVENING AND TONIGHT FROM THE LOWER MISSISSIPPI VALLEY TOWARDS SOUTHWEST OHIO. OVERNIGHT SATURDAY INTO SUNDAY MORNING...A VARIETY OF MIXED PRECIPITATION IS EXPECTED TO DEVELOP ACROSS THE AREA. LOW PRESSURE WILL CONTINUE TO MOVE NORTHEAST THROUGH THE AREA DURING THE DAY SUNDAY...AND TRACK NORTHEAST AWAY FROM THE AREA SUNDAY NIGHT INTO MONDAY MORNING. OHZ017-018-027>030-036-037-047-081715- /O.NEW.KCLE.WW.Y.0005.071209T0300Z-071209T1500Z/ HANCOCK-SENECA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW- KNOX- INCLUDING THE CITIES OF...FINDLAY...TIFFIN...UPPER SANDUSKY... CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION...MOUNT GILEAD... MOUNT VERNON 406 AM EST SAT DEC 8 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SUNDAY. LOW PRESSURE WILL TRACK TOWARDS THE AREA SATURDAY NIGHT INTO EARLY SUNDAY MORNING. AS THE LOW PRESSURE TRACKS TOWARDS THE AREA...WARMER AIR ALOFT WILL MOVE OVER COOLER AIR AT THE SURFACE. AT THE ONSET...PRECIPITATION IS EXPECTED TO START AS A MIX OF SNOW AND SLEET...THEN PROGRESS INTO TO SLEET AND FREEZING RAIN DURING THE EARLY MORNING HOURS. AS A RESULT...THERE IS AN EXPECTED PERIOD OF SLEET AND FREEZING RAIN ACROSS THE AREA. BY THE MID MORNING HOURS SURFACE TEMPERATURES ARE EXPECTED TO WARM UP ENOUGH ALLOWING ANY FREEZING RAIN TO BECOME ALL RAIN ACROSS THE AREA. A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW, BLOWING SNOW, SLEET, FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE SIGNIFICANT, THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ003-006>008-081715- /O.NEW.KCLE.WS.A.0004.071209T0300Z-071210T0000Z/ LUCAS-WOOD-OTTAWA-SANDUSKY- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT 406 AM EST SAT DEC 8 2007 ...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH SUNDAY EVENING. LOW PRESSURE WILL TRACK TOWARDS THE AREA SATURDAY NIGHT INTO EARLY SUNDAY MORNING. AS THE LOW PRESSURE TRACKS TOWARDS THE AREA...WARMER AIR ALOFT WILL MOVE OVER COOLER AIR AT THE SURFACE. AT THE ONSET OF THE PRECIPITATION...SNOW AND SLEET IS EXPECTED. HOWEVER...BY DAYBREAK PRECIPITATION IS EXPECTED TO BECOME A MIX OF SLEET AND FREEZING RAIN. AT THIS TIME THE CENTER OF LOW PRESSURE IS EXPECTED TO TRACK ACROSS NORTH CENTRAL OHIO. WITH THIS EXPECTED TRACK...TEMPERATURES AT THE SURFACE WILL HAVE A HARD TIME CLIMBING ABOVE FREEZING DURING THE DAY SUNDAY. AS A RESULT...THERE IS THE POSSIBILITY OF A PROLONGED PERIOD OF FREEZING RAIN ACROSS THE AREA DURING THE DAY SUNDAY AND SUNDAY EVENING. ANY PRECIPITATION ACROSS THE AREA IS EXPECTED TO TAPER OFF SUNDAY NIGHT AS LOW PRESSURE DEPARTS THE AREA. A WINTER STORM WATCH MEANS THAT SIGNIFICANT FREEZING RAIN AND SLEET IS POSSIBLE. IF YOU ARE WITHIN THE WATCH AREA...REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE WARNINGS. $$ ABE
2 follow-up statements
000 WWUS41 KCLE 081545 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1045 AM EST SAT DEC 8 2007 OHZ017-018-027>030-036-037-047-082345- /O.CON.KCLE.WW.Y.0005.071209T0300Z-071209T1500Z/ HANCOCK-SENECA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW- KNOX- INCLUDING THE CITIES OF...FINDLAY...TIFFIN...UPPER SANDUSKY... CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION...MOUNT GILEAD... MOUNT VERNON 1045 AM EST SAT DEC 8 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SUNDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SUNDAY FOR MUCH OF NORTHWEST OHIO. FREEZING RAIN AND SLEET WILL DEVELOP TONIGHT AND EVENTUALLY BECOME ALL FREEZING RAIN. SURFACE TEMPERATURES WILL BE BELOW FREEZING AND A GLAZE OF ICE WILL LIKELY DEVELOP ON UNTREATED SURFACES. IF YOU HAVE TO GO OUT LATE TONIGHT BE PREPARED FOR WINTRY TRAVEL CONDITIONS. BY MID MORNING ON SUNDAY...SURFACE TEMPERATURES ARE EXPECTED TO WARM UP ABOVE FREEZING ALLOWING ANY FREEZING RAIN SHOULD BECOME ALL RAIN ACROSS THE AREA. $$ OHZ003-006>008-082345- /O.CON.KCLE.WS.A.0004.071209T0300Z-071210T0000Z/ LUCAS-WOOD-OTTAWA-SANDUSKY- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT 1045 AM EST SAT DEC 8 2007 ...WINTER STORM WATCH REMAINS IN EFFECT FROM 10 PM EST THIS EVENING THROUGH SUNDAY EVENING... A WINTER STORM WATCH REMAINS IN EFFECT FROM 10 PM EST THIS EVENING THROUGH SUNDAY EVENING FOR LUCAS...WOOD...OTTAWA AND SANDUSKY COUNTIES IN NORTHWEST OHIO. THIS INCLUDES THE TOLEDO AREA. FREEZING RAIN AND SLEET WILL DEVELOP TONIGHT ACROSS NORTHWEST OHIO. SOME SNOW IS ALSO POSSIBLE FOR A WHILE. EVENTUALLY THE PRECIPITATION WILL BECOME MAINLY FREEZING RAIN. THE FREEZING RAIN WILL CONTINUE INTO SUNDAY. TEMPERATURES WILL BE BELOW FREEZING TONIGHT INTO SUNDAY MORNING AND THE MERCURY WILL STRUGGLE TO CLIMB ABOVE FREEZING ON SUNDAY. THE LONGER THE TEMPERATURE STAYS BELOW FREEZING THE GREATER THE POTENTIAL FOR ICE ACCUMULATION. A SIGNIFICANT GLAZE OF ICE IS POSSIBLE. IF YOU HAVE TO GO OUT LATE TONIGHT AND SUNDAY BE PREPARED FOR ICY TRAVEL CONDITIONS. IF ENOUGH ICE ACCUMULATES...TREES AND POWER LINES COULD COME DOWN. STAY TUNED TO THE LATEST FORECASTS FOR THE LATEST INFORMATION. $$ KOSARIK
000 WWUS41 KCLE 082048 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 348 PM EST SAT DEC 8 2007 OHZ003-006>008-090500- /O.UPG.KCLE.WS.A.0004.071209T0300Z-071210T0000Z/ /O.EXB.KCLE.WW.Y.0005.071209T0300Z-071210T0200Z/ LUCAS-WOOD-OTTAWA-SANDUSKY- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT 348 PM EST SAT DEC 8 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 PM EST SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A MIX OF FREEZING RAIN AND SLEET WILL DEVELOP TONIGHT ACROSS NORTHWEST OHIO...POSSIBLY MIXING WITH SNOW AT TIMES THIS EVENING. PRECIPITATION WILL GRADUALLY TRANSITION TO ALL FREEZING RAIN TOWARD DAYBREAK AND WILL CONTINUE THROUGH MUCH OF THE DAY ON SUNDAY. TEMPERATURES TONIGHT AND THROUGH MUCH OF TOMORROW WILL BE AT OR SLIGHTLY BELOW FREEZING...MEANING THERE WILL BE A PROLONGED OPPORTUNITY FOR ICE TO ACCUMULATE. WHILE PRECIPITATION RATES SHOULD NOT BE HEAVY...ICE WILL LIKELY ACCUMULATE ON UNTREATED SURFACES. IF TRAVEL IS PLANNED LATE TONIGHT OR TOMORROW...BE PREPARED FOR WINTRY TRAVEL CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. $$ OHZ009>013-019>023-031>033-038-090500- /O.EXB.KCLE.WW.Y.0005.071209T0500Z-071209T1700Z/ ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WAYNE-STARK-MAHONING-HOLMES- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...NORWALK...MEDINA...AKRON...RAVENNA...WARREN... WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG 348 PM EST SAT DEC 8 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM EST SUNDAY. A MIX OF FREEZING RAIN AND SLEET WILL DEVELOP TONIGHT AND LINGER THROUGH THE MORNING HOURS ON SUNDAY. TEMPERATURES TONIGHT THROUGH TOMORROW MORNING WILL BE AT OR SLIGHTLY BELOW FREEZING...MEANING THAT THERE WILL BE SEVERAL HOURS IN WHICH ICE WILL ACCUMULATE. A GLAZE OF ICE ON UNTREATED SURFACES WILL BE LIKELY BY EARLY SUNDAY MORNING. TEMPERATURES WILL REBOUND ABOVE FREEZING BY MID DAY TOMORROW AND PRECIPITATION WILL TRANSITION TO RAIN AFTER NOON. IF TRAVEL IS PLANNED LATE TONIGHT...BE PREPARED FOR WINTRY TRAVEL CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. $$ OHZ089-PAZ001-090500- /O.EXB.KCLE.WW.Y.0005.071209T0900Z-071209T1700Z/ ASHTABULA LAKESHORE-NORTHERN ERIE- INCLUDING THE CITIES OF...ASHTABULA...ERIE 348 PM EST SAT DEC 8 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 12 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 12 PM EST SUNDAY. A MIX OF FREEZING RAIN AND SLEET WILL DEVELOP OVERNIGHT AND LINGER THROUGH THE MORNING HOURS ON SUNDAY. TEMPERATURES AFTER MIDNIGHT THROUGH MID MORNING SUNDAY WILL BE AT OR SLIGHTLY BELOW FREEZING...MEANING THAT THERE WILL BE SEVERAL HOURS IN WHICH ICE WILL ACCUMULATE. A GLAZE OF ICE ON UNTREATED SURFACES WILL BE LIKELY BY EARLY SUNDAY MORNING. TEMPERATURES WILL REBOUND ABOVE FREEZING BY MID DAY TOMORROW AND PRECIPITATION WILL TRANSITION TO RAIN AFTER NOON. IF TRAVEL IS PLANNED LATE TONIGHT THROUGH TOMORROW MORNING...BE PREPARED FOR WINTRY TRAVEL CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. $$ OHZ014-PAZ002-003-090500- /O.EXB.KCLE.WW.Y.0005.071209T0900Z-071209T2000Z/ ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...JEFFERSON...EDINBORO...MEADVILLE 348 PM EST SAT DEC 8 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 3 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 3 PM EST SUNDAY. A MIX OF FREEZING RAIN AND SLEET WILL DEVELOP OVERNIGHT AND LINGER THROUGH MID AFTERNOON ON SUNDAY. TEMPERATURES AFTER MIDNIGHT THROUGH MID AFTERNOON TOMORROW WILL BE AT OR SLIGHTLY BELOW FREEZING...MEANING THAT THERE WILL BE SEVERAL HOURS IN WHICH ICE WILL ACCUMULATE. A GLAZE OF ICE ON UNTREATED SURFACES WILL BE LIKELY BY DAYBREAK TOMORROW. TEMPERATURES WILL REBOUND ABOVE FREEZING BY TOMORROW AFTERNOON AND PRECIPITATION WILL TRANSITION TO RAIN BY MID DAY. IF TRAVEL IS PLANNED LATE TONIGHT THROUGH TOMORROW AFTERNOON...BE PREPARED FOR WINTRY TRAVEL CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. $$ OHZ017-018-027>030-036-037-047-090500- /O.CON.KCLE.WW.Y.0005.071209T0300Z-071209T1500Z/ HANCOCK-SENECA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW- KNOX- INCLUDING THE CITIES OF...FINDLAY...TIFFIN...UPPER SANDUSKY... CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION...MOUNT GILEAD... MOUNT VERNON 348 PM EST SAT DEC 8 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SUNDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SUNDAY. A MIX OF FREEZING RAIN AND SLEET WILL DEVELOP THIS EVENING AND LINGER THROUGH THE MORNING HOURS ON SUNDAY. TEMPERATURES TONIGHT THROUGH TOMORROW MORNING WILL BE AT OR SLIGHTLY BELOW FREEZING...MEANING THAT THERE WILL BE SEVERAL HOURS IN WHICH ICE WILL ACCUMULATE. A GLAZE OF ICE ON UNTREATED SURFACES WILL BE LIKELY BY EARLY SUNDAY MORNING. TEMPERATURES WILL REBOUND ABOVE FREEZING BY LATE TOMORROW MORNING AND PRECIPITATION WILL TRANSITION TO RAIN. IF TRAVEL IS PLANNED LATE TONIGHT OR TOMORROW MORNING...BE PREPARED FOR WINTRY TRAVEL CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this winter storm watch went out at Dec 7, 11:51 PM EST, 4 hours 15 minutes earlier.
Area forecast discussion, Dec 7, 11:51 PM EST, 4 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1151 PM EST FRI DEC 7 2007 .SYNOPSIS... WEAK COLD FRONT WILL CROSS THE AREA LATE TONIGHT. HIGH PRESSURE BUILDS IN SATURDAY BUT YET ANOTHER WAVE ON THE STATIONARY FRONT TO THE SOUTH WILL DEVELOP SHIFTING THE PRECIPITATION BACK NORTH SATURDAY NIGHT AND SUNDAY. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... NOT A WHOLE LOT TO CHANGE TO THE FORECAST THIS EVENING...BUT WILL BE INCLUDING SOME PATCHY FREEZING DRIZZLE IN THE GRIDS ACROSS THE FAR SOUTHERN COUNTIES FOR THE OVERNIGHT HOURS. IR SATELLITE AND UPSTREAM SURFACE OBS HAVE SHOWN A SMALL AREA OF IMPROVING CEILINGS ACROSS EASTERN INDIANA AND WESTERN OHIO. THIS HIGHER CLOUD DECK WILL ACT TO DIMINISH ANY CHANCE FOR FREEZING DRIZZLE TEMPORARILY...BUT LOWER CEILINGS WILL QUICKLY RETURN AFTER MIDNIGHT. BY THAT TIME TEMPERATURES FROM MARION TO MOUNT VERNON SHOULD BE BELOW FREEZING AND AM CONCERNED ABOUT THE POSSIBILITY OF FREEZING DRIZZLE AT TIMES OVERNIGHT. ELSEWHERE CLOUD COVER SHOULD BE SUFFICIENTLY THICK SUCH THAT FLURRIES WOULD FORM INSTEAD OF DRIZZLE. AS THE COLD FRONT SWINGS THROUGH OVERNIGHT...STILL THINK THERE IS A BRIEF WINDOW WELL AFTER MIDNIGHT FOR LES WHEN WINDS LINE UP OVER THE LAKE. LOW CHANCE POPS (30S) IS STILL REASONABLE AND WONT MAKE ANY CHANGES. TEMPS IN GOOD SHAPE...UPPER 20S LOOKS REASONABLE GIVEN CURRENT TEMPERATURE TRENDS. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... SHOULD BE ENOUGH DRY AIR FILTERING IN DURING THE DAY SATURDAY WITH THE FLOW COMING AROUND TO THE NORTH THAT I HAVE HOPES FOR SOME SUNSHINE. ALL MODELS SHOW THE BOUNDARY LAYER DRYING OUT. SUNSHINE WILL BECOME FILTERED AS HIGH CLOUDS INCREASE MID/LATE AFTERNOON. AIRMASS CROSSING THE NORTHERN LAKES IS QUITE COLD AND WHILE WE WILL NOT BE DIRECTLY TAPPING IT (AND IT MUST CROSS LAKE ERIE) THE COMBINATION OF LOW SUN ANGLE...NORTH WIND...AND SNOW ON THE GROUND WILL MINIMIZE TEMP RISE ON SATURDAY AND WILL STAY A CATEGORY OR SO BELOW GUIDANCE. WILL CORRESPONDINGLY SEE AT LEAST A LITTLE BIT OF A TEMP FALL SAT NGT BEFORE TEMPS LEVEL OFF/START TO RISE WITH INCREASING CLOUDS AND APPROACH OF THE NEXT WAVE. NOT SURE IF THE EVENT LATE SAT NGT AND SUNDAY WILL BE A NUISANCE OR MORE SIGNIFICANT. UNSURE AT THIS TIME OF THE AMOUNT OF QPF ALTHOUGH IT ONLY TAKES A FEW HUNDREDTHS OF AN INCH OF FREEZING RAIN FOR PROBLEMS. ALL MODELS SHOW STRONG WARM ADVECTION ALOFT BY SUNDAY MORNING AND AN INCREASING WARM LAYER ALOFT. IF THIS HOLDS... ANY FROZEN PRECIPITATION WOULD CHANGE RAPIDLY TO SLEET AND THEN FREEZING RAIN. TYPICALLY SOME OF THIS WARM AIR MIXES DOWN AND TEMPS ON SUNDAY SHOULD SLOWLY RISE ABOVE FREEZING WITH A CHANGE TO PLAIN RAIN. THE NORTHEAST FLOW SEEMS AS THOUGH IT WILL PERSIST THOUGH AND THE TOLEDO AREA WOULD REALLY STRUGGLE TO GET ABOVE FREEZING SO THEY RUN THE RISK OF MORE OF A WINTER STORM AND WILL MENTION FREEZING RAIN NW OH ALL DAY. WILL STAY A LITTLE BELOW MAX TEMP GUIDANCE SUNDAY DUE TO THE CHILLY NE FLOW. && .LONG TERM /MONDAY THROUGH FRIDAY/... SEVERAL SYSTEMS TO MOVE THROUGH THE FORECAST AREA DURING THE EXTENDED. THE GFS/ECMWF START IN FAIR AGREEMENT DURING THE EARLY SECTIONS OF THE EXTENDED PERIODS BUT DIVERGE IN THE LATER PERIODS. BOTH MODELS AGREE WITH COMPLEX SYSTEM ON MONDAY. QUASI-STATIONARY WILL BE EAST/WEST ACROSS THE AREA. 850MB TEMPS ON THE BORDER FOR RAIN/SNOW MIX...SOME ICE/SLEET NOT OUR OF THE QUESTION. BASED ON CLOSE PROXIMITY OF RAIN/SNOW MIX I WILL KEEP MIXED PCPN FOR MONDAY. THE REGION WILL QUICKLY MOVE INTO THE WARM SECTOR MONDAY NIGHT AND TUESDAY. SCATTERED RW- TUE AND TUE NIGHT UNTIL FRONT MOVES THROUGH ON WED. THE GFS IS FASTER WITH THE FRONT THAN THE ECMWF. PCPN WILL START AS RAIN AND CHANCE TO SW- WED NGT INTO THU. SOME BRIEF LES SNOW ON THU OVER THE EASTERN AREAS WITH NW FLOW. WARMING WILL OCCUR FAST AS YET ANOTHER FRONT APPROACHES FOR FRIDAY. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... WEAK COLD FRONT HEADING TOWARD THE FORECAST AREA FROM THE WEST. DRIER AIR MOVING IN AT LOW LEVELS AND IMPROVING THE CEILINGS TO VFR WITH THE VISIBILITIES TO MVFR. WHEN THE FRONT MOVES THROUGH SOME NON VFR CONDITIONS...FOLLOWED BY VFR FOR THE AFTERNOON AND EVENING. THE OVERRUNNING PRECIPITATION OVER THE SOUTHERN PORTIONS OF INDIANA AND OHIO THIS EVENING COULD BRUSH THE EXTREME SOUTHERN COUNTIES. THE THREAT OF FREEZING DRIZZLE IS ABOUT OVER SINCE MOST OF THE LOW CLOUDS HAVE MOVED AWAY. LATE IN THE TAF PERIOD SOME OVERRUNNING PRECIPITATION WILL START AND WITH TEMPERATURES NEAR FREEZING AND WARM AIR ALOFT SLEET AND FREEZING RAIN IS FORECAST. OUTLOOK...NON VFR WEATHER WILL OCCUR THROUGH THE EARLY PORTION OF THE WEEK. A LOW PRESSURE AREA WILL MOVE THROUGH THE AREA THIS WEEKEND CAUSING A WINTRY MIX SATURDAY NIGHT AND THEN RAIN SUNDAY AND THEN MIXING WITH SNOW SHOWERS BEFORE ENDING LAST MONDAY AS HIGH PRESSURE MOVES IN. MAINLY VFR EXPECTED LATE MONDAY THROUGH TUESDAY. ANOTHER LOW WILL BE IN THE AREA WEDNESDAY WITH NON VFR CONDITIONS. && .MARINE... COLD FRONT REMAINS ON TRACK TO MOVE THROUGH MOST OF LAKE ERIE OVERNIGHT VEERING MAINLY 15 TO 20 KNOT WINDS FROM SW TO WNW TONIGHT THEN WINDS WILL DIMINISH SAT AS HIGH PRESSURE RIDGE MOVES OVER THE LAKE. WILL EXTEND SMALL CRAFT ADVISORY INTO SAT AFTERNOON WHEN WAVES SHOULD DROP UNDER 4 FOOT. WITH FRONT SE OF AREA WINDS SHOULD SWING AROUND TO NE BY SUN AND INCREASE...POSSIBLY ENOUGH FOR SMALL CRAFT CONDITIONS AGAIN. MODELS START TO DIFFER ON PLACEMENT OF WAVES MOVING ALONG THE FRONT ACROSS OHIO SUNDAY NIGHT. WITH RELATIVELY FLAT WSW UPPER FLOW THINK THAT WAVES OF LOW PRESSURE EARLY NEXT WEEK SHOULD STAY S OF LAKE ERIE SO WL TEND TO KEEP MAINLY NE FLOW GOING INTO TUE THEN GO WITH TYPICAL CHANGING FLOW TUE UNDER THE ASSUMPTION THAT THE FINAL AND STRONGER WAVE OF LOW PRESSURE MOVES NE ACROSS THE DETROIT AREA BEFORE HEADING INTO CANADA...ONCE THIS OCCURS THEN MORE CONFIDENT THAT FLOW SHOULD RETURN TO PRIMARILY A NW DIRECTION BRINGING NOTICEABLY COLDER AIR BACK INTO THE AREA WITH LIKELY SMALL CRAFT CONDITIONS. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EST SATURDAY FOR LEZ146>149. && SYNOPSIS...KOSARIK NEAR TERM...KOSARIK/LEINS SHORT TERM...KOSARIK LONG TERM...GARNET AVIATION...KIELTYKA MARINE...KIELTYKA
Hazardous weather outlook, Dec 7, 9:50 PM EST, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 950 PM EST FRI DEC 7 2007 OHZ003-006>014-017>023-027>033-089-PAZ001>003-090300- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 950 PM EST FRI DEC 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WINTRY MIX OF PRECIPITATION IS POSSIBLE SATURDAY NIGHT THROUGH SUNDAY NIGHT. THE EXACT SET UP FOR THIS SYSTEM STILL HAS UNCERTAINTIES...BUT PERIODS OF SNOW...SLEET...AND FREEZING RAIN ARE FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-090300- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 950 PM EST FRI DEC 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ036>038-047-090300- MARION-MORROW-HOLMES-KNOX- 950 PM EST FRI DEC 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...TONIGHT PATCHY FREEZING DRIZZLE WILL BE POSSIBLE OVERNIGHT. ANYONE TRAVELING ACROSS CENTRAL OHIO FROM MARION TO MOUNT VERNON AND MILLERSBURG SHOULD EXERCISE CAUTION AND BE PREPARED FOR SLIPPERY ROADS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WINTRY MIX OF PRECIPITATION IS POSSIBLE SATURDAY NIGHT THROUGH SUNDAY NIGHT. THE EXACT SET UP FOR THIS SYSTEM STILL HAS UNCERTAINTIES...BUT PERIODS OF SNOW...SLEET...AND FREEZING RAIN ARE FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 8, 4:06 AM EST | Winter Weather Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 35 hr |
Nearby
Winter Storm Watches in Ohio, 2007Every winter storm watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.